# SDR R61A2022110400688

- Difficulty date: October 6, 2022
- Submitted: November 4, 2022
- Operation: Air carrier
- Aircraft: N634RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000055
- Aircraft time: 47,073 hours, 29,635 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Seat Track
- Part number: 17100439005
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L/H SEAT TRACK FOUND CORRODED AT FR 74. R&R IAW SRM 53-00-10 FIG 206.
